# SDR HALA2018053000264

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 35,837 hours, 5,885 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L1 MAIN FUEL PUMP INTERMITTENT OPERATION BEGINNING IN DECENT. PERFORMED OPS CK L1 MAIN FUEL PUMP PER AMM 28-21-00-710 PUMP OPS CK GOOD AND VERIFIED. NTF A/C OK FOR SVC.
